# SDR COEA201911128810

- Difficulty date: September 28, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: S54310252201
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 400022 HEAVY CHECK COE/MINOR REPAIR: L/H NACELLE INBOARD REBATE HAS FRETTING AT THE AFT END OF PANEL 474AR, LEVEL 2. CORRECTIVE ACTION: REPLACED WITH OEM PART.
